# SDR A6WA2019061046654

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 38,432 hours, 36,852 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262159
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL VOLUMETRIC FUSE BRACKET IS CRACKED.  REMOVED AND REPLACED CRACKED LT BRACKET IN WHEEL WELL IAW SRM TR 51-42 AND 51-42-06.
